# SDR HALA2018112656752

- Difficulty date: November 8, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 21,682 hours, 3,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN THE LINE IN HNL, MAINTENANCE FOUND A GOUGE ON THE INNER SKIN OF THE AFT CARGO DOOR (P/N F5237231500000) BETWEEN FR 62 AND FR 62A. WHILE ACCOMPLISHING HAL A330 SRM 52-32-00-300-008, MAINTENANCE REQUIRED FASTENER SUBSTITUTIONS SINCE THE FASTENERS REQUIRED WERE NOT IN STOCK. THIS ER/A PROVIDES THE NEEDED FASTENER SUBSTITUTIONS AS A MINOR DEVIATION TO THE NOTED SRM REPAIR. REPAIRED PER SRM 52-32-00-300-008 AND ER?A 572826-14, REPLACED EN6081D6 RIVETS WITH HLT334-6 AND TL 10VF6 HI-LOKS. LP 0817846, 5387740.
